advertisement
Question
Posted by: sulaiman Bah | 2009-10-09

TB

AM ON A TUBERCOLUSIS TREATMENT BUT I LIVE IN AN EXTREMLY COLD ENVIRONMENT AND I FEEL FEVER ALWAYS
WHAT CAN I DO.

ITS GOING TO THREE WEEKS NOW WITH THE TREATMENT

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageWorkplace health expert

You must please go to your doctor clinic as soon as possible. Home environment must change - speak to local community helpers for assistance?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: workplace health expert | 2009-10-18

You must please go to your doctor clinic as soon as possible. Home environment must change - speak to local community helpers for assistance?

Reply to workplace health expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement